Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Parkinson's Disease

Requip and swelling

12/31/2008

Question:

I have been using Requip along with Stalevo for four years. I have had no problems but in the last two months my weak right side, arm and leg are larger than my right side. Is this possibly due to the Requip?

Answer:

Requip and other dopamine agonist medications can have side effects of swelling.

Weakness is not expected to suddenly develop secondary to Parkinson's disease. It is also not likely to develop as a side effect to a stable dose of Stalevo or Requip.

It is recommended you contact your doctor to further discuss and evaluate these issues.

For more information:

Go to the Parkinson's Disease health topic, where you can:

Response by:

Punit  Agrawal, DO Punit Agrawal, DO
Assistant Professor of Neurology
College of Medicine
The Ohio State University